Severe postural hypotension and sinus bradycardia with thalidomide in patients with erythema nodosum leprosum.
Аннотация
Two men in their 60s and 40s were diagnosed with erythema nodosum leprosum based on the development of recurrent painful ulcers and nodules, respectively, for the previous 6 months. Thalidomide 100 mg four times a day, along with MB-MDT, was started in both patients. Both patients experienced severe dizziness on rising from a seated posture soon after initiation of thalidomide and a decrease in blood pressure and heart rate. Cardiovascular/neurology examination and routine blood investigations were normal. An autonomic nervous system assessment indicated bradycardia, postural hypotension and decreased cardiac autonomic function. The dosage of thalidomide was then gradually reduced over 4-5 days to 100 mg/day following a suspicion that thalidomide was the cause of postural hypotension. The dizziness subsided, and blood pressure and heart rate returned to normal.We concluded that thalidomide was the culprit behind bradycardia and dose- dependent postural hypotension.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.